Vol. 85, No. 2, 1979

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Corrections to: “Nonopenness of the set of Thom-Boardman maps”

Leslie Wilson

Vol. 85 (1979), No. 2, 501–502
Abstract

Volume 84 (1979), 225–232

Mathematical Subject Classification 2000
Primary: 58C27
Secondary: 57R45
Milestones
Published: 1 December 1979
Authors
Leslie Wilson